# SDR AALA202004279003

- Difficulty date: April 26, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 26,519 hours, 10,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FROM TOP OF DESCENT FROM FL380, FMS IN DESCENT MODE WAS LIMITING AIRSPEED FOR FLAP RESTRICTION  TO 196 KNOTS. AIRCRAFT WAS CLEAN CONFIGURATION, NO OTHER ABNORMAL.  SEEMS AIRCRAFT WAS  ATTEMPTING TO AUTOBUG FROM TOP OF DESCENT, IGNORING ARRIVAL  SPEEDS ON THE ARRIVAL. CONTINUED  TO AUTOBUG ONCE WE WERE ON APPROACH.  WE FLEW TOP OF DESCENT TO LANDING IN SPEED INTERVENE TO  PREVENT AIRBUG. NO INFLIGHT FAULTS FOR FMS OR DFCS. FMS OPS TEST GOOD IAW MM 34-61-00.
